MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL 5 ML BD POSIFLUSH¿ HEPARIN LOCK FLUSH SYRINGE, 500 USP UNITS/5ML; VASCULAR CATHETER FLUSH SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL 5 ML BD POSIFLUSH¿ HEPARIN LOCK FLUSH SYRINGE, 500 USP UNITS/5ML; VASCULAR CATHETER FLUSH SYRINGE
Model Number 306424
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two 5 ml bd posiflush¿ heparin lock flush syringe, 500 usp units/5ml does not have the manufacturer label.The following information was provided by the initial reporter: patient received a sealed box of heparin 100u/ml flushes wherein 2 flushes had not manufacturer label.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.The initial reporter also notified the fda on 05 may, 2022.Medwatch report # mw5109587.
 
Additional Manufacturer Narrative
This complaint has been determined to be a duplicate of mfr report# 1911916-2022-00276.The original submission, 1911916-2022-00311 can therefore be disregarded.
 
Event or Problem Description

Brand Name
5 ML BD POSIFLUSH¿ HEPARIN LOCK FLUSH SYRINGE, 500 USP UNITS/5ML
Common Device Name
VASCULAR CATHETER FLUSH SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14776761
Report Number1911916-2022-00311
Device Sequence Number5779887
Product Code NZW
UDI-Device Identifier30382903064244
UDI-Public30382903064244
Combination Product (Y/N)Y
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K090680
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2023
Device Model Number306424
Device Catalogue Number306424
Device Lot Number131596N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Supplement Date Received by Manufacturer06/27/2022
Initial Report FDA Received Date06/22/2022
Supplement Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown